# SDR BUEA20150227001

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N974RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145203203
- Aircraft time: 35,493 hours, 32,914 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,922 hours, 26,519 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Transducer
- Part number: APS51500
- Part serial: 636411113
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 29,922 hours, 26,519 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO FL32, NOTICE A REDUCTION IN AIRSPEED AT FL 30.   NOTICED A FLUX IN NR 1 ENG ITT, N1 & N2, 91 TO 88%.  PILOT LEVELED OFF AT FL32 & REDUCED POWER SETTING, POWER BACK & NOTICED A LARGER ITT, N1, N2 FLUX.  WEATHER WAS VFR CLEAR WITH NO ICING.  PILOT ELECTED TO DIVERT FOR PRECAUTIONARY REASONS & DECLARED AN EMER.  THE ENG WAS NOT SHUTDOWN IN FLIGHT.  NO EICAS MSG APPEARED DURING THIS EVENT.  PILOT STATED SMOOTH LANDING & WAS UNEVENTFUL..  ENG SHUTDOWN WAS NORMAL AFTER LANDING.  MX REQUESTED A REVIEW OF THE CMC, ENG TREND DATA, THAT RESULTED IN NO ANOMALIES OR EVENTS BEING HIGHLIGHTED.  ANTI-ICE TRANSDUCER FOR THE NR 1 ENG WAS FOUND FAULTY.
